BROWSE

Related Researcher

Author's Photo

Sun, Hae-sang
Number Theory Group
Research Interests
  • Zeta function, L-function, mu invariant, indivisibility of special L-values

ITEM VIEW & DOWNLOAD

Cuspidal class number of the tower of modular curves X-1(Np-n)

Cited 1 times inthomson ciCited 1 times inthomson ci
Title
Cuspidal class number of the tower of modular curves X-1(Np-n)
Other Titles
Cuspidal class number of the tower of modular curves X-1(Np-n)
Author
Sun, Hae-Sang
Issue Date
2010-12
Publisher
SPRINGER
Citation
MATHEMATISCHE ANNALEN, v.348, no.4, pp.909 - 927
Abstract
We consider a cuspidal class number, which is the order of a subgroup of the full cuspidal divisor class group of X-1(Np-n) with p inverted iota N and n >= 1. By studying the second generalized Bernoulli numbers, we obtain results similar to ones (Ferrero and Washington in Ann Math (2) 109(2):377-395, 1979; Washington in Invent Math 49:87-97, 1978) about the relative class numbers of cyclotomic Z(p)-extension of an abelian number field
URI
https://scholarworks.unist.ac.kr/handle/201301/13330
URL
http://link.springer.com/article/10.1007%2Fs00208-010-0505-7
DOI
10.1007/s00208-010-0505-7
ISSN
0025-5831
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU